# SDR 05FDEA03519

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING OUTBD AILERON WITH ONE CRACK 2" LONG WITH A STOP HOLE ON SKIN LOWER SURFACE AT STA XOA 824.  TRIMMED BLEND OUT DAMAGE SKIN INSTALLED DOUBLER IAW SRM 57-10-00 FIG 85 AND SRM 51-71-00 PAR 16C VOL 2 AND SRM 51-35-02 PAGE 3-9.  FABRICATED PART IAW DETAIL PART TRAVELER F160226/N00226 IAW SRM 57-10-00 FIG 85.
